Previous |  Up |  Next

Article

MSC: 16S34, 16U60, 20C05
Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
Zassenhaus conjecture; torsion unit; partial augmentation; integral group ring
Summary:
We investigate the Zassenhaus conjecture regarding rational conjugacy of torsion units in integral group rings for certain automorphism groups of simple groups. Recently, many new restrictions on partial augmentations for torsion units of integral group rings have improved the effectiveness of the Luther-Passi method for verifying the Zassenhaus conjecture for certain groups. We prove that the Zassenhaus conjecture is true for the automorphism group of the simple group $\rm PSL(2,11)$. Additionally we prove that the Prime graph question is true for the automorphism group of the simple group $\rm PSL(2,13)$.
References:
[1] Artamonov, V. A., Bovdi, A. A.: Integral group rings: Groups of units and classical K-theory. J. Sov. Math. 57 (1991), 2931-2958 translation from Itogi Nauki Tekh., Ser. Algebra, Topologiya, Geom. 27 3-43 (1989).
[2] Bächle, A., Margolis, L.: Rational conjugacy of torsion units in integral group rings of non-solvable groups. ArXiv:1305.7419 [math.RT] (2013).
[3] Bovdi, V., Grishkov, A., Konovalov, A.: Kimmerle conjecture for the Held and O'Nan sporadic simple groups. Sci. Math. Jpn. 69 (2009), 353-362. MR 2510100 | Zbl 1182.16030
[4] Bovdi, V., Hertweck, M.: Zassenhaus conjecture for central extensions of {$S_5$}. J. Group Theory 11 (2008), 63-74. DOI 10.1515/JGT.2008.004 | MR 2381018 | Zbl 1143.16032
[5] Bovdi, V., Höfert, C., Kimmerle, W.: On the first Zassenhaus conjecture for integral group rings. Publ. Math. 65 (2004), 291-303. MR 2107948 | Zbl 1076.16028
[6] Bovdi, V. A., Jespers, E., Konovalov, A. B.: Torsion units in integral group rings of Janko simple groups. Math. Comput. 80 (2011), 593-615. DOI 10.1090/S0025-5718-2010-02376-2 | MR 2728996 | Zbl 1209.16026
[7] Bovdi, V., Konovalov, A.: Integral group ring of the Mathieu simple group $M_{24}$. J. Algebra Appl. 11 (2012), Article ID 1250016, 10 pages. DOI 10.1142/S0219498811005427 | MR 2900886 | Zbl 1247.16032
[8] Bovdi, V. A., Konovalov, A. B.: Torsion units in integral group ring of Higman-Sims simple group. Stud. Sci. Math. Hung. 47 (2010), 1-11. MR 2654223 | Zbl 1221.16026
[9] Bovdi, V. A., Konovalov, A. B.: Integral group ring of Rudvalis simple group. Ukr. Mat. Zh. 61 (2009), 3-13 and Ukr. Math. J. 61 (2009), 1-13. DOI 10.1007/s11253-009-0199-8 | MR 2562187 | Zbl 1209.16027
[10] Bovdi, V. A., Konovalov, A. B.: Integral group ring of the Mathieu simple group $M_{23}$. Commun. Algebra 36 (2008), 2670-2680. DOI 10.1080/00927870802068045 | MR 2422512 | Zbl 1148.16027
[11] Bovdi, V., Konovalov, A.: Integral group ring of the first Mathieu simple group. Groups St. Andrews 2005. Vol. I. Selected Papers of the Conference, St. Andrews, 2005 London Math. Soc. Lecture Note Ser. 339 Cambridge University Press, Cambridge (2007), 237-245 C. M. Campbell et al. MR 2328163 | Zbl 1120.16025
[12] Bovdi, V. A., Konovalov, A. B.: Integral group ring of the McLaughlin simple group. Algebra Discrete Math. 2007 (2007), 43-53. MR 2364062 | Zbl 1159.16028
[13] Bovdi, V. A., Konovalov, A. B., Linton, S.: Torsion units in integral group rings of Conway simple groups. Int. J. Algebra Comput. 21 (2011), 615-634. DOI 10.1142/S0218196711006376 | MR 2812661 | Zbl 1234.16025
[14] Bovdi, V. A., Konovalov, A. B., Linton, S.: Torsion units in integral group ring of the Mathieu simple group $M_{22}$. LMS J. Comput. Math. (electronic only) 11 (2008), 28-39. DOI 10.1112/S1461157000000516 | MR 2379938 | Zbl 1225.16017
[15] Bovdi, V. A., Konovalov, A. B., Marcos, E. D. N.: Integral group ring of the Suzuki sporadic simple group. Publ. Math. 72 (2008), 487-503. MR 2406705 | Zbl 1156.16022
[16] Bovdi, A., Konovalov, A., Rossmanith, R., Schneider, C.: LAGUNA---Lie AlGebras and UNits of group Algebras. (2013), http://www.cs.st-andrews.ac.uk/ {alexk/laguna}.
[17] Bovdi, V. A., Konovalov, A. B., Siciliano, S.: Integral group ring of the Mathieu simple group $M_{12}$. Rend. Circ. Mat. Palermo (2) 56 (2007), 125-136. DOI 10.1007/BF03031434 | MR 2313777 | Zbl 1125.16020
[18] Caicedo, M., Margolis, L., Río, Á. del: Zassenhaus conjecture for cyclic-by-abelian groups. J. Lond. Math. Soc., II. Ser. 88 (2013), 65-78. DOI 10.1112/jlms/jdt002 | MR 3092258
[19] Cohn, J. A., Livingstone, D.: On the structure of group algebras. I. Can. J. Math. 17 (1965), 583-593. DOI 10.4153/CJM-1965-058-2 | MR 0179266 | Zbl 0132.27404
[20] Gildea, J.: Zassenhaus conjecture for integral group ring of simple linear groups. J. Algebra Appl. 12 (2013), 1350016, 10 pages. DOI 10.1142/S0219498813500163 | MR 3063455 | Zbl 1280.16035
[21] Hertweck, M.: Zassenhaus conjecture for {$A_6$}. Proc. Indian Acad. Sci., Math. Sci. 118 (2008), 189-195. DOI 10.1007/s12044-008-0011-y | MR 2423231 | Zbl 1149.16027
[22] Hertweck, M.: Partial augmentations and Brauer character values of torsion units in group rings. http://arxiv.org/abs/math/0612429 (2007).
[23] Hertweck, M.: On the torsion units of some integral group rings. Algebra Colloq. 13 (2006), 329-348. DOI 10.1142/S1005386706000290 | MR 2208368 | Zbl 1097.16009
[24] Hertweck, M.: Contributions to the Integral Representation Theory of Groups. Habilitationsschrift, University of Stuttgart (electronic publication) Stuttgart (2004), http://elib.uni-stuttgart.de/opus/volltexte/2004/1638
[25] Hertweck, M., Höfert, C. R., Kimmerle, W.: Finite groups of units and their composition factors in the integral group rings of the group {$ PSL(2,q)$}. J. Group Theory 12 (2009), 873-882. DOI 10.1515/JGT.2009.019 | MR 2582054
[26] Höfert, C., Kimmerle, W.: On torsion units of integral group rings of groups of small order. Groups, Rings and Group Rings. Proc. of the Conf., Ubatuba, 2004 Lect. Notes Pure Appl. Math. 248 Chapman & Hall/CRC, Boca Raton (2006), A. Giambruno et al. 243-252. MR 2226199 | Zbl 1107.16031
[27] Jespers, E., Kimmerle, W., Marciniak, Z., (eds.), G. Nebe: Mini-Workshop: Arithmetic of group rings. German Oberwolfach Rep. 4 (2007), 3209-3240. MR 2463649 | Zbl 1177.16002
[28] Kimmerle, W.: On the prime graph of the unit group of integral group rings of finite groups. Groups, Rings and Algebras Contemp. Math. 420 American Mathematical Society (AMS), Providence (2006), 215-228 W. Chin et al. DOI 10.1090/conm/420/07977 | MR 2279241 | Zbl 1126.20001
[29] Luthar, I. S., Passi, I. B. S.: Zassenhaus conjecture for $A_5$. Proc. Indian Acad. Sci., Math. Sci. 99 (1989), 1-5. DOI 10.1007/BF02874643 | MR 1004634 | Zbl 0678.16008
[30] Luthar, I. S., Trama, P.: Zassenhaus conjecture for {$S_5$}. Commun. Algebra 19 (1991), 2353-2362. DOI 10.1080/00927879108824263 | MR 1123128
[31] Roggenkamp, K., Scott, L.: Isomorphisms of p-adic group rings. Ann. Math. (2) 126 (1987), 593-647. MR 0916720 | Zbl 0633.20003
[32] Salim, M. A.: The prime graph conjecture for integral group rings of some alternating groups. Int. J. Group Theory 2 (2013), 175-185. MR 3065873 | Zbl 1301.16045
[33] Salim, M. A. M.: Kimmerle's conjecture for integral group rings of some alternating groups. Acta Math. Acad. Paedagog. Nyházi. (N.S.) (electronic only) 27 (2011), 9-22. MR 2813587 | Zbl 1240.16047
[34] Salim, M. A. M.: Torsion units in the integral group ring of the alternating group of degree 6. Commun. Algebra 35 (2007), 4198-4204. DOI 10.1080/00927870701545069 | MR 2372329 | Zbl 1161.16023
[35] The GAP Group: GAP-Groups, Algorithms and Programming. Version 4.4, 2006, http:/www.gap-system.org
[36] Weiss, A.: Rigidity of {$p$}-adic {$p$}-torsion. Ann. Math. (2) 127 (1988), 317-332. MR 0932300 | Zbl 0647.20007
[37] Zassenhaus, H.: On the torsion units of finite group rings. Studies in mathematics Lisbon (1974), 119-126. MR 0376747 | Zbl 0313.16014
Partner of
EuDML logo